Alert archive / Maine / Wind Advisories in 2018
Wind Advisory 4, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Apr 4, 2018, 3:41 PM EDT for 6 counties in Maine. It took effect at Apr 5, 2018, 12:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2018, 3:41 PM EDT (19:41 UTC)
- In effect from
- Apr 5, 2018, 12:00 AM EDT
- Expired
- Apr 5, 2018, 3:45 PM EDT
- In force
- 16 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 7.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
429 WWUS71 KCAR 041941 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 341 PM EDT Wed Apr 4 2018 ...Gusty West winds expected late tonight into Thursday... .Low pressure will intensify as it tracks northeast of the region tonight. Gusty West winds will develop after midnight tonight and continue into the day Thursday. The highest winds will be across the higher terrain areas. MEZ001>006-010-011-015>017-029>032-050345- /O.NEW.KCAR.WI.Y.0004.180405T0400Z-180405T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 341 PM EDT Wed Apr 4 2018 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT THURSDAY... The National Weather Service in Caribou has issued a Wind Advisory, which is in effect from midnight tonight to 6 PM EDT Thursday. * WINDS...West 15 to 25 mph with gusts up to 45 mph, mainly across the the higher terrain areas. * TIMING...Midnight tonight to 6 PM EDT Thursday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds gusts in excess of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Duda
6 follow-up statements
760 WWUS71 KCAR 042207 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 607 PM EDT Wed Apr 4 2018 ...Gusty West winds expected late tonight into Thursday... .Low pressure will intensify as it tracks northeast of the region tonight. Gusty West winds will develop after midnight tonight and continue into the day Thursday. The highest winds will be across the higher terrain areas. MEZ001>006-010-011-015>017-029>032-050615- /O.CON.KCAR.WI.Y.0004.180405T0400Z-180405T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 607 PM EDT Wed Apr 4 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT THURSDAY... * WINDS...West 15 to 25 mph with gusts up to 45 mph, mainly across the the higher terrain areas. * TIMING...Midnight tonight to 6 PM EDT Thursday. * IMPACTS...The strong wind may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds gusts in excess of 45 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
002 WWUS71 KCAR 050141 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 941 PM EDT Wed Apr 4 2018 ...Gusty West winds expected overnight and Thursday... .Low pressure will intensify as it tracks northeast of the region overnight. A gusty west wind will develop after midnight tonight and continue into the day Thursday. The highest winds will be across the higher terrain areas. MEZ001>006-010-011-015>017-029>032-050945- /O.CON.KCAR.WI.Y.0004.180405T0400Z-180405T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 941 PM EDT Wed Apr 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...West 15 to 25 mph with gusts up to 45 mph, mainly across the the higher terrain areas. * TIMING...Midnight tonight to 6 PM EDT Thursday. * IMPACTS...The strong wind may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds gusts in excess of 45 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
598 WWUS71 KCAR 050526 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 126 AM EDT Thu Apr 5 2018 ...Gusty West winds expected overnight and Thursday... .Low pressure will intensify as it tracks northeast of the region overnight. A gusty west wind will develop overnight and continue into the day Thursday. The highest winds will be across the higher terrain areas. MEZ001>006-010-011-015>017-029>032-051330- /O.CON.KCAR.WI.Y.0004.000000T0000Z-180405T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 126 AM EDT Thu Apr 5 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...West 15 to 25 mph with gusts up to 45 mph, mainly across the the higher terrain areas. * TIMING...Through 6 PM EDT this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds gusts in excess of 45 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
551 WWUS71 KCAR 050739 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 339 AM EDT Thu Apr 5 2018 MEZ001>006-010-011-015>017-029>032-051545- /O.CON.KCAR.WI.Y.0004.000000T0000Z-180405T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 339 AM EDT Thu Apr 5 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...West 15 to 25 mph with gusts between 40 and 45 mph, highest in the higher terrain. * TIMING...Through 6 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds gusts in excess of 45 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
788 WWUS71 KCAR 051356 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 956 AM EDT Thu Apr 5 2018 MEZ001>006-010-011-015>017-029>032-052200- /O.CON.KCAR.WI.Y.0004.000000T0000Z-180405T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 956 AM EDT Thu Apr 5 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...West 15 to 25 mph with gusts up to 45 mph possible, mainly across the higher terrain. * TIMING...Through 6 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds gusts in excess of 45 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ Duda
786 WWUS71 KCAR 051945 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 345 PM EDT Thu Apr 5 2018 MEZ001>006-010-011-015>017-029>032-052045- /O.CAN.KCAR.WI.Y.0004.000000T0000Z-180405T2200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 345 PM EDT Thu Apr 5 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Caribou has cancelled the Wind Advisory. Winds will gradually diminish this evening, therefore the wind advisory has been cancelled. However, across Northern Aroostook County, patchy blowing snow will continue through the remainder of the afternoon hours, therefore, motorists should continue to exercise caution. $$ Duda
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 4, 1:49 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 4, 1:49 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
149 PM EDT Wed Apr 4 2018
.SYNOPSIS...
Low pressure will cross the area today. The low will continue
into eastern Canada tonight. High pressure builds south of the
region on Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
150 PM Update...
Added an isolated thunderstorm to the central highlands as
elevated unstable layer resulting in a few lightning strikes
there.
previous discussion
Intense low pressure has move into the Eastern Great Lakes this
Morning and will continue to move to the northeast, passing to
the west of the State late today, then to the north of New
England Tonight. Models develop a secondary low that moves
across eastern Maine late today, however the upper trough
appears to be too far to the west to intensify the secondary low
in time to bring colder air into the region later today.
Therefore expect the snow in the north and central areas to
change to mixed precipitation during the morning as strong warm
advection occurs east of the primary low. Expect significant
amount of QPF, so expect heavy amounts of snow to accumulate in
the far north and northwest before the change over to mixed
precipitation occurs. Mixed precipitation and rain is expected
to change back to snow this evening before ending as cold
advection occurs with the low moving to the north of the region.
Have used the precipitation type from thickness tool run on a
50/50 blend of the Nam and Gfs. For snow amounts have used the
Snow Ratio Tool. Light snow accumulations are expected tonight
as snow showers occur as the upper low moves across the region.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Cyclonic flow wl continue early on in the pd with isold-sctd snow
showers persisting acrs the north on Thur. Sfc low responsible for
earlier pcpn wl head north twd Labrador and Newfoundland drg the day
with upr lvl trof persisting thru the pd. W winds will gust drg the
day on Thur under diurnal htg tho winds aloft gradually weaken in
the mrng hours. Vry little diurnal range is expected on Thu with
maxes rmng well blo frzg acrs the north and creeping into the
m/u 30s along the Downeast coast.
Sfc ridge briefly builds ovr CWA Thur night into Fri mrng. Temps wl
dip into the single digits ovr the North Woods Fri mrng with winds
backing to the sw by 12z as ridge crests ovr the area.
S/wv currently ovr British Columbia wl dive acrs the Prairie
Provinces and the nrn Plains thru the pd and induce cyclogenesis in
vicinity of the Great Lks Thu night. Clipper system wl then mv into
srn New England on Fri and emerge into the Gulf of Maine Fri night.
This wl lkly be a quick-hitting shot of snow as area looks to be in
left exit region of jet along with 35-45kt LLJ. At this time it
appears system wl be a quick enuf mvr to avoid winter wx headlines
acrs the area but this rmns to be seen as sfc low crosses the
Gulf.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Upr lvl trof plagues the northeast thru the weekend with chilly and
unsettled wx continuing. Slgt-low chc pops continue into the day
Sunday as moist cyclonic flow rmns thru Sun. High pressure returns
to the region early in the week bfr med range guidance begins to
diverge fm each other. 00z GFS brings coastal low off of the mid-
Atlantic on Mon night, crossing the Gulf of Maine and possibly
spreading pcpn into Downeast on Tue. CMC is further south of GFS
while EC is furthest to the south and brings coastal low off of the
FL peninsula. Given significant uncertainties hv sided with
Superblend and wl go with lochc pops thru the end of the period due
to active pattern continuing.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: Expect IFR conditions today and tonight.
SHORT TERM: Conds improve to MVFR across the north and
eventually VFR on Thursday morning. Southern terminals will be
VFR at the start of the period on Thur morning. West winds will
gust to near 30kts during the day, strongest in the morning. VFR
continues into Friday morning before another system approaches
from the south. Conditions will diminish to MVFR and eventually
IFR in the afternoon with snow across the north and a rain/snow
mix at southern terminals. Restrictions continue across the
north through the weekend with VFR returning to BGR and BHB on
Saturday.
&&
.MARINE...
NEAR TERM: Have used a 50/50 blend of the Nam and Gfs for
sustained wind speed. For Waves: A strong southerly fetch will
build across the Gulf of Maine today then is expected to be
broken up by the wind shift this evening. Wave heights will
build to 10-12 feet/9 seconds by later today through Tonight.
For Total Water level: Both the ETSS and Estofs storm surge
forecast appear to show low bias in strong on-shore flow,
although the ESTOFS is more reasonable. Observations from tide
gauges already showing .75 to 1.00 foot pre-surge, so will
adjust Tidal Anomaly accordingly and gradually adjust lower into
Friday. Plan to use ESTOFS Surge Mode.
SHORT TERM: Gales will continue on waters into Thur afternoon
before diminishing to SCA levels thru Thur night. Winds drop aob
25kts into Fri afternoon before increasing ahead of clipper
system moving thru the Gulf of Maine. Seas build ahead of system
and rmn aoa 5 feet into the early part of the weekend in
southerly swell.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until midnight EDT tonight for MEZ002.
Winter Weather Advisory until 3 PM EDT this afternoon for
MEZ003-004-010.
Winter Storm Warning until midnight EDT tonight for MEZ001.
MARINE...Gale Warning until 2 PM EDT Thursday for ANZ050>052.
&&
Near Term...Duda/Mignone
Short Term...Farrar
Long Term...Farrar
Aviation...Duda/Mignone/Farrar
Marine...Duda/Mignone/FarrarHazardous weather outlook, Apr 4, 11:22 AM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 1122 AM EDT Wed Apr 4 2018 MEZ005-006-011-015>017-029>032-051530- Northern Penobscot-Southeast Aroostook-Central Penobscot- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Southern Piscataquis- Northern Washington- 1122 AM EDT Wed Apr 4 2018 This Hazardous Weather Outlook is for Coastal DownEast Maine, East Central Maine, Eastern Maine, Interior DownEast Maine, North Central Maine and Northern Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ003-004-010-051530- Northern Somerset-Northern Piscataquis-Central Piscataquis- 1122 AM EDT Wed Apr 4 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for North Central Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ002-051530- Northeast Aroostook- 1122 AM EDT Wed Apr 4 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-051530- Northwest Aroostook- 1122 AM EDT Wed Apr 4 2018 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-051530- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1122 AM EDT Wed Apr 4 2018 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THURSDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Apr 4, 9:58 AM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
958 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 AM SNOW ALLAGASH 47.08N 69.04W
04/04/2018 E1.0 INCH AROOSTOOK ME SOCIAL MEDIA
0555 AM SNOW FORT KENT 47.26N 68.59W
04/04/2018 M1.0 INCH AROOSTOOK ME SOCIAL MEDIA
0555 AM SNOW 3 S MONTICELLO 46.26N 67.84W
04/04/2018 E1.0 INCH AROOSTOOK ME SOCIAL MEDIA
0600 AM SNOW 1 E MADAWASKA 47.35N 68.28W
04/04/2018 M2.0 INCH AROOSTOOK ME COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW PRESQUE ISLE 46.68N 68.01W
04/04/2018 M1.0 INCH AROOSTOOK ME COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 S STOCKHOLM 47.01N 68.14W
04/04/2018 M1.5 INCH AROOSTOOK ME COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW LILLE 47.28N 68.11W
04/04/2018 M2.0 INCH AROOSTOOK ME UCOOP
24-HOUR SNOWFALL.
0730 AM SNOW VAN BUREN 47.17N 67.94W
04/04/2018 M1.0 INCH AROOSTOOK ME ME-CAR_MESO
24-HOUR SNOWFALL.
0735 AM SNOW 1 SW FORT KENT 47.24N 68.61W
04/04/2018 M2.0 INCH AROOSTOOK ME ME-CAR_MESO
24-HOUR SNOWFALL.
0918 AM SNOW 5 SSE LILLE 47.22N 68.08W
04/04/2018 M4.5 INCH AROOSTOOK ME TRAINED SPOTTER
0938 AM SNOW 1 S HOULTON 46.12N 67.84W
04/04/2018 M1.5 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1801240
EVENT NUMBER CAR1801241
EVENT NUMBER CAR1801242
EVENT NUMBER CAR1801243
EVENT NUMBER CAR1801244
EVENT NUMBER CAR1801245
EVENT NUMBER CAR1801246
EVENT NUMBER CAR1801247
EVENT NUMBER CAR1801248
EVENT NUMBER CAR1801249
EVENT NUMBER CAR1801250
MCBLocal storm report, Apr 4, 11:26 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1126 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM SNOW FRENCHVILLE 47.28N 68.38W
04/04/2018 M4.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1801251
MCBLocal storm report, Apr 4, 12:45 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1245 PM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM SNOW FRENCHVILLE 47.28N 68.38W
04/04/2018 M4.0 INCH AROOSTOOK ME TRAINED SPOTTER
1202 PM SNOW 1 ESE PRESQUE ISLE 46.68N 68.00W
04/04/2018 M2.0 INCH AROOSTOOK ME TRAINED SPOTTER
1238 PM SNOW MADAWASKA 47.35N 68.33W
04/04/2018 M8.0 INCH AROOSTOOK ME TRAINED SPOTTER
1242 PM SNOW LILLE 47.28N 68.11W
04/04/2018 M6.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1801252
EVENT NUMBER CAR1801253
EVENT NUMBER CAR1801254
EVENT NUMBER CAR1801255
MCBNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.